# SDR P5CA9801261

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B MIDFLAP HAS DEEP GOUGE AT LEADING EDGE I/B CARRIAGE CUT OUT.  REWORKED GOUGES IAW SRM 57-50-01.  TREATED AND PRIMED IAW SRM 51-10-02.
